# SDR ASOA2014111711688

- Difficulty date: October 16, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N676CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15127
- Aircraft time: 17,682 hours, 11,215 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Link
- Condition: Out Of Tolerance
- Location: Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT REAR SPAR LINK TILTED AND TOUCHING FUSELAGE FRAME AND WING FITTING.  COMPLIED WITH SB 670BA-57-016 01, PART "B" REMOVED AND INSTALLED NEW SERVICEABLE LEFT SIDE REAR LINK ASSEMBLY IAW SB 670BA-57-016 01.  THIS REPAIR IS CLASSIFED AS A MAJOR REPAIR IAW SOP 5702.
